# SDR CALA9801742

- Difficulty date: September 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Lt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT ELEVATOR SKIN UPPER SURFACE CORRODED AROUND STATIC WICK BASE.  THE CORRODED AREA WAS REMOVED AND A REPAIR WAS INSTALLED IAW SRM 55-20-03.
